# SDR SIMA20130919002

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 33,430 hours, 30,074 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Inoperative
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL370,  RUDDER SYS 1-2 INOPERATIVE ON EICAS AS WELL AS HYD QTY 1 LOW AUTO PILOT DISENGAGE AND WEREN`T ABLE TO RE-ENGAGE.  HYD QTY 1 BECAME NORMAL WHEN GEAR EXTENDED.  AFTER LANDING ONLY RUDDER SYS 2 INOPERATIVE INDICATED ON EICAS.  R & R RUDDER NR 1 PRESSURE SWITCH IAW AMM 27-23-04.  OPS CHECKED GOOD.
